# SDR RAIA00806022

- Difficulty date: June 26, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N851HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 17,805 hours, 16,518 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 3631001011
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7878 - DEN - DURING LANDING, CREW RECEIVED A FLAP LOW SPEED MESSAGE ON THE EICAS.  MAINTENANCE REPLACED THE FECU SYSTEM, OPS CHECKED GOOD.   WD:LD HD:J  (A)
